Brass Monkeys XC Endurance
Brass Monkey XC Endurance Series
HOW TO ENTER
This event is PRE-ENTRY ONLY, there is NO entry on the day.
Our hugely popular Brass Monkey XC Endurance Series support by Muc-Off features some outstanding venues especially chosen for their suitability for endurance racing on 5-6 mile laps. See the Calendar for this yaer’s dates and venues. Each course is carefully planned and prepared by a very experienced team, and you can expect to ride through heath and pine woodland with flowing and testing singletrack mixed in with swooping trails and stone fire roads. You just decide how long you want to ride for, and then complete as many laps as you can before your time is up.
Categorys are defined by your age on Sunday 28 January 2024 and will be:
- 2hr Male Junior 14-17, Male 18-39, Female 14-39, Male 40+, Female 40+
- 3hr Male 50+, Open 18+
- 4hr Male 18-39, Female 18+, Male 40+, Male & Female Singlespeed 18+
These friendly events have full facilities in the arena including great catering. Each event is a standalone with trophies, but it's also a round of the Series, and you need to ride and get points in every round to be in contention. There's podium presentations of trophies very soon after the end of each category finish, plus Series trophies at the last round. Thanks to our sponsors a variety of spot prizes will be given out during the Series.
The event will open at 8am for the collection of number boards & course pre-riding and the START TIMES are:
- 10am (finishing 12pm) All 2hr riders including Junior Males. Podium: about 12.10pm.
- 10.10am (finishing 2.10pm) All 4hr riders including Single Speed. Podium about 2.20pm.
- 10.15am (finishing 1.15pm) 3hr riders. Podium about 1.25pm.
ENTRY is by PRE-ENTRY ONLY and all entered riders will receive a pre-event information email once entry has closed and course updates will be posted on our Twitter and Facebook in the lead up to the event.
|Venue / Map
|No events currently listed